American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Dominique Lecomte and Miroslav Zeleny. Baire-class $\xi$ colorings: The first three levels. Trans. Amer. Math. Soc. 366 (2014) 2345-2373.
Abstract, references, and article information
View Article: PDF

[2] David Preiss and Shingo Saito. Knot points of typical continuous functions. Trans. Amer. Math. Soc. 366 (2014) 833-856.
Abstract, references, and article information
View Article: PDF

[3] Marcin Sabok. Forcing, games and families of closed sets. Trans. Amer. Math. Soc. 364 (2012) 4011-4039.
Abstract, references, and article information
View Article: PDF

[4] Su Gao, Steve Jackson and Bünyamin Sarı. On the complexity of the uniform homeomorphism relation between separable Banach spaces. Trans. Amer. Math. Soc. 363 (2011) 3071-3099. MR 2775799.
Abstract, references, and article information
View Article: PDF

[5] Jan van Mill. Analytic groups and pushing small sets apart. Trans. Amer. Math. Soc. 361 (2009) 5417-5434. MR 2515817.
Abstract, references, and article information
View Article: PDF

[6] Dominique Lecomte. A dichotomy characterizing analytic digraphs of uncountable Borel chromatic number in any dimension. Trans. Amer. Math. Soc. 361 (2009) 4181-4193. MR 2500884.
Abstract, references, and article information
View Article: PDF

[7] Gabriel Debs and Jean Saint Raymond. Effective refining of Borel coverings. Trans. Amer. Math. Soc. 361 (2009) 2831-2869. MR 2485410.
Abstract, references, and article information
View Article: PDF

[8] Su Gao, Steve Jackson, Miklós Laczkovich and R. Daniel Mauldin. On the unique representation of families of sets. Trans. Amer. Math. Soc. 360 (2008) 939-958. MR 2346478.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Longyun Ding and Su Gao. On generalizations of Lavrentieff's theorem for Polish group actions. Trans. Amer. Math. Soc. 359 (2007) 417-426. MR 2247897.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Olaf Klein and Otmar Spinas. Canonical forms of Borel functions on the Milliken space. Trans. Amer. Math. Soc. 357 (2005) 4739-4769. MR 2165386.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Riccardo Camerlo, Udayan B. Darji and Alberto Marcone. Classification problems in continuum theory. Trans. Amer. Math. Soc. 357 (2005) 4301-4328. MR 2156712.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Gabriel Debs and Jean Saint Raymond. Compact covering mappings between Borel sets and the size of constructible reals. Trans. Amer. Math. Soc. 356 (2004) 73-117. MR 2020025.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Roman Pol and Miroslawa Renska. On the dimensional structure of hereditarily indecomposable continua. Trans. Amer. Math. Soc. 354 (2002) 2921-2932. MR 1895209.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Witold Marciszewski and Jan Pelant. Absolute Borel sets and function spaces. Trans. Amer. Math. Soc. 349 (1997) 3585-3596. MR 1401778.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Bosko Zivaljevic. Hyperfinite transversal theory. II . Trans. Amer. Math. Soc. 348 (1996) 1921-1938. MR 1348159.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Dominique Lecomte. Uniformisations partielles et crit\`eres \`a la Hurewicz dans le plan . Trans. Amer. Math. Soc. 347 (1995) 4433-4460. MR 1316855.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Boško Živaljević. $\Pi\sp 1\sb 1$ functions are almost internal . Trans. Amer. Math. Soc. 347 (1995) 2621-2632. MR 1277144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Carlos E. Uzcátegui A.. Smooth sets for a Borel equivalence relation . Trans. Amer. Math. Soc. 347 (1995) 2025-2039. MR 1303127.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] John Isbell. Corrections to: ``First steps in descriptive theory of locales'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 327} (1991), no.\ 1, 353--371; MR1091230 (92b:54078)] . Trans. Amer. Math. Soc. 341 (1994) 467-468. MR 1219732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Ramez L. Sami. Polish group actions and the Vaught conjecture . Trans. Amer. Math. Soc. 341 (1994) 335-353. MR 1022169.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] John Isbell. First steps in descriptive theory of locales . Trans. Amer. Math. Soc. 327 (1991) 353-371. MR 1091230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Alexander S. Kechris and Russell Lyons. Ordinal rankings on measures annihilating thin sets . Trans. Amer. Math. Soc. 310 (1988) 747-758. MR 951888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] A. Louveau and J. Saint-Raymond. Borel classes and closed games: Wadge-type and Hurewicz-type results . Trans. Amer. Math. Soc. 304 (1987) 431-467. MR 911079.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Sophocles Mercourakis. On weakly countably determined Banach spaces . Trans. Amer. Math. Soc. 300 (1987) 307-327. MR 871678.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Robert R. Kallman. Uniqueness results for homeomorphism groups . Trans. Amer. Math. Soc. 295 (1986) 389-396. MR 831205.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] R. W. Hansell. Topological properties of Souslin subsets . Trans. Amer. Math. Soc. 293 (1986) 613-622. MR 816314.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Fons van Engelen. Homogeneous Borel sets of ambiguous class two . Trans. Amer. Math. Soc. 290 (1985) 1-39. MR 787953.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Rana Barua. $R$-sets and category . Trans. Amer. Math. Soc. 286 (1984) 125-158. MR 756034.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Kenneth Schilling and Robert Vaught. Borel games and the Baire property . Trans. Amer. Math. Soc. 279 (1983) 411-428. MR 704624.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Roger W. Hansell. Hereditarily additive families in descriptive set theory and Borel measurable multimaps . Trans. Amer. Math. Soc. 278 (1983) 725-749. MR 701521.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2